{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,5,8]],"date-time":"2025-05-08T13:49:21Z","timestamp":1746712161877,"version":"3.40.5"},"reference-count":13,"publisher":"American Academy of Pediatrics (AAP)","issue":"8","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2017,8,1]]},"DOI":"10.1542\/pir.2016-0238","type":"journal-article","created":{"date-parts":[[2017,8,1]],"date-time":"2017-08-01T08:35:27Z","timestamp":1501576527000},"page":"389-389","source":"Crossref","is-referenced-by-count":1,"title":["Case 6: Skin Discoloration, Methemoglobinemia, and Acute Interstitial Nephritis in a 15-year-old Girl"],"prefix":"10.1542","volume":"38","author":[{"given":"Mihir R.","family":"Atreya","sequence":"first","affiliation":[{"name":"Department of Pediatrics and"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Najla","family":"Al Jaberi","sequence":"additional","affiliation":[{"name":"Department of Pediatrics and"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Donna. J.","family":"Claes","sequence":"additional","affiliation":[{"name":"Division of Nephrology and Hypertension, Cincinnati Children\u2019s Hospital Medical Center, Cincinnati, OH"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Oded","family":"Volovelsky","sequence":"additional","affiliation":[{"name":"Division of Nephrology and Hypertension, Cincinnati Children\u2019s Hospital Medical Center, Cincinnati, OH"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"417","published-online":{"date-parts":[[2017,8,1]]},"reference":[{"issue":"3","key":"2021121102463700800_B1","doi-asserted-by":"crossref","first-page":"539","DOI":"10.1177\/096032718300200311","article-title":"Nephrotoxicity of phenazopyridine","volume":"2","author":"Tomlinson","year":"1983","journal-title":"Hum Toxicol"},{"issue":"2","key":"2021121102463700800_B2","doi-asserted-by":"crossref","first-page":"161","DOI":"10.1002\/(SICI)1099-1263(199803\/04)18:2<161::AID-JAT491>3.0.CO;2-3","article-title":"2,3,6-triaminopyridine, a metabolite of the urinary tract analgesic phenazopyridine, causes muscle necrosis and renal damage in rats","volume":"18","author":"Munday","year":"1998","journal-title":"J Appl Toxicol"},{"issue":"5","key":"2021121102463700800_B3","doi-asserted-by":"crossref","first-page":"804","DOI":"10.3109\/0886022X.2014.890054","article-title":"Phenazopyridine associated acute interstitial nephritis and review of literature","volume":"36","author":"Singh","year":"2014","journal-title":"Ren Fail"},{"issue":"6172","key":"2021121102463700800_B4","doi-asserted-by":"crossref","first-page":"1182","DOI":"10.1136\/bmj.1.6172.1182-a","article-title":"Recurrent acute renal failure due to antibiotic-induced interstitial nephritis","volume":"1","author":"Saltissi","year":"1979","journal-title":"BMJ"},{"issue":"5","key":"2021121102463700800_B5","doi-asserted-by":"crossref","first-page":"735","DOI":"10.7326\/0003-4819-93-5-735","article-title":"Acute interstitial nephritis due to drugs: review of the literature with a report of nine cases","volume":"93","author":"Linton","year":"1980","journal-title":"Ann Intern Med"},{"issue":"4","key":"2021121102463700800_B6","doi-asserted-by":"crossref","first-page":"360","DOI":"10.1001\/jama.1980.03310040042025","article-title":"Interstitial nephritis caused by trimethoprim-sulfamethoxazole in renal transplant recipients","volume":"244","author":"Smith","year":"1980","journal-title":"JAMA"},{"issue":"5","key":"2021121102463700800_B7","doi-asserted-by":"crossref","first-page":"733","DOI":"10.1007\/s00467-006-0043-4","article-title":"Ceftriaxone-related hemolysis and acute renal failure","volume":"21","author":"Demirkaya","year":"2006","journal-title":"Pediatr Nephrol"},{"issue":"2","key":"2021121102463700800_B8","doi-asserted-by":"crossref","first-page":"94","DOI":"10.1093\/ndt\/5.2.94","article-title":"Acute interstitial nephritis: a clinical and morphological study in 27 patients","volume":"5","author":"Buysen","year":"1990","journal-title":"Nephrol Dial Transplant"},{"issue":"6","key":"2021121102463700800_B9","doi-asserted-by":"crossref","first-page":"1097","DOI":"10.1001\/archinte.1985.00360060165025","article-title":"Clinical correlates of eosinophiluria","volume":"145","author":"Corwin","year":"1985","journal-title":"Arch Intern Med"},{"issue":"11","key":"2021121102463700800_B10","first-page":"1256","article-title":"The detection and interpretation of urinary eosinophils","volume":"113","author":"Corwin","year":"1989","journal-title":"Arch Pathol Lab Med"},{"issue":"2","key":"2021121102463700800_B11","first-page":"84","article-title":"Gallium67 scintigraphy in the diagnosis of acute renal disease","volume":"24","author":"Linton","year":"1985","journal-title":"Clin Nephrol"},{"issue":"7","key":"2021121102463700800_B12","first-page":"568","article-title":"Failure of Gallium-67 scintigraphy to identify reliably noninfectious interstitial nephritis: concise communication","volume":"24","author":"Graham","year":"1983","journal-title":"J Nucl Med"},{"issue":"8","key":"2021121102463700800_B13","doi-asserted-by":"crossref","first-page":"940","DOI":"10.1038\/sj.ki.5002776","article-title":"Early steroid treatment improves the recovery of renal function in patients with drug-induced acute interstitial nephritis","volume":"73","author":"Gonz\u00e1lez","year":"2008","journal-title":"Kidney Int"}],"container-title":["Pediatrics In Review"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/publications.aap.org\/pediatricsinreview\/article-pdf\/38\/8\/389\/825519\/pedsinreview_20160238.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"https:\/\/publications.aap.org\/pediatricsinreview\/article-pdf\/38\/8\/389\/825519\/pedsinreview_20160238.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,12,21]],"date-time":"2021-12-21T14:40:30Z","timestamp":1640097630000},"score":1,"resource":{"primary":{"URL":"https:\/\/publications.aap.org\/pediatricsinreview\/article\/38\/8\/389\/35046\/Case-6-Skin-Discoloration-Methemoglobinemia-and"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,8,1]]},"references-count":13,"journal-issue":{"issue":"8","published-online":{"date-parts":[[2017,8,1]]},"published-print":{"date-parts":[[2017,8,1]]}},"URL":"https:\/\/doi.org\/10.1542\/pir.2016-0238","relation":{},"ISSN":["0191-9601","1526-3347"],"issn-type":[{"type":"print","value":"0191-9601"},{"type":"electronic","value":"1526-3347"}],"subject":[],"published":{"date-parts":[[2017,8,1]]}}}